American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Efton Park. Equivariant $K$-theory and the Chern character for discrete groups. Proc. Amer. Math. Soc. 140 (2012) 745-747. MR 2869059.
Abstract, references, and article information   
View Article: PDF

[2] Marius Mantoiu and Radu Purice. The modulation mapping for magnetic symbols and operators. Proc. Amer. Math. Soc. 138 (2010) 2839-2852. MR 2644897.
Abstract, references, and article information   
View Article: PDF

[3] Stefanos Orfanos. Generalized Bunce-Deddens algebras. Proc. Amer. Math. Soc. 138 (2010) 299-308. MR 2550195.
Abstract, references, and article information   
View Article: PDF

[4] Tomoyoshi Ohwada, Guoxing Ji and Kichi-Suke Saito. Invariant subspaces and representations of certain von Neumann algebras. Proc. Amer. Math. Soc. 129 (2001) 3501-3510. MR 1715970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1